U.S. doctors online nowAsk doctors free
A 37-year-old member asked:

how long does leg cramps associated with varicose veins last?

3 doctor answers9 doctors weighed in
Dr. James Isobe
Phlebology 54 years experience
Until VV fixed: Muscle cramping is often a common symptom of venous insufficiency, and when this is corrected, the cramping often lets up within days/weeks. See www.Phlebology.Org, and check out a phlebologist in your area who can help you sort out the cause.
Dr. Lornell Hansen
Phlebology 27 years experience
Until fixed: If the cramping is caused by varicose veins, symptoms will not go away until the veins are treated correctly. You can try compression stockings of at least 20-30mmhg. If you feel that the cramping may be coming from varicose veins you should have a duplex ultrasound completed in the standing position.
Dr. Ted King
A Verified Doctor answered
A US doctor answered Learn more
Until you treat: Drs. Isobe and hansen are right. They won't go away until you do something to treat your veins. Fortunately, not every visible vein has to be treated before you get relief. Nevertheless, if you don't do something about your veins, you might never get any relief. See a vein specialist.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Oct 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.